Alert archive / Oklahoma / Tornado Warnings in 2017

Tornado Warning 57, NWS Norman, OK

May 18, 2017Johnston County, Marshall County, Oklahoma

NWS Norman, OK issued this tornado warning at May 18, 2017, 11:41 PM CDT for Johnston County, Marshall County, Oklahoma. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2017, 11:41 PM CDT (04:41 UTC)
Expired
May 19, 2017, 12:15 AM CDT
In force
34 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Johnston County, OK, Marshall County, OK

The radar

The Norman radar (KTLX), 138 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 12:04 AM CDTHAIL 0.88Ravia, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 6:02 PM CDTTornado WatchSPC7 hr
May 18, 7:47 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 4.7 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2017-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1519 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2017-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1519 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1729 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.5
Supercell composite
16.4

Open this sounding in Storm Lab

The text

As transmitted.

814 
WFUS54 KOUN 190441
TOROUN
OKC069-095-190515-
/O.NEW.KOUN.TO.W.0057.170519T0441Z-170519T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
1141 PM CDT THU MAY 18 2017

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Southwestern Johnston County in southeastern Oklahoma...
  Northwestern Marshall County in southeastern Oklahoma...

* Until 1215 AM CDT
    
* At 1141 PM CDT, a severe thunderstorm capable of producing a
  tornado was located 6 miles southwest of Mannsville, moving
  northeast at 30 mph.

  HAZARD...Tornado and golf ball size hail. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Madill, Dickson, Mannsville, Ravia, Russett and Oakland. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3404 9696 3416 9697 3417 9695 3417 9694
      3418 9694 3428 9672 3405 9671
TIME...MOT...LOC 0441Z 235DEG 27KT 3410 9693 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

30
1 follow-up statement
588 
WWUS54 KOUN 190505
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1205 AM CDT FRI MAY 19 2017

OKC069-095-190515-
/O.EXP.KOUN.TO.W.0057.000000T0000Z-170519T0515Z/
Johnston OK-Marshall OK-
1205 AM CDT FRI MAY 19 2017

...THE TORNADO WARNING FOR SOUTHWESTERN JOHNSTON AND NORTHWESTERN
MARSHALL COUNTIES WILL EXPIRE AT 1215 AM CDT...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

LAT...LON 3404 9696 3416 9697 3417 9695 3417 9694
      3418 9694 3428 9672 3405 9671
TIME...MOT...LOC 0505Z 235DEG 27KT 3420 9676 

$$

30

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 18, 6:55 PM CDT, 4 hours 46 minutes earlier.

Area forecast discussion, May 18, 6:55 PM CDT, 4 hours 46 minutes before
Area Forecast Discussion
National Weather Service Norman OK
655 PM CDT Thu May 18 2017

.UPDATE...
Mesoscale update is below.

&&

.DISCUSSION...
Severe thunderstorms will continue this evening mainly southeast
of I-44 and north of I-40.

Tornadoes remain possible this evening mainly with the ongoing
storms near and southeast of a Seymour Texas to Wichita Falls to
Walters to Purcell to Shawnee line where the air is most unstable
with MLCAPE 2000-4000 J/kg. Northwest of this line, the tornado
threat is lower due to cooler and more stable air from earlier
storms. Believe the tornado threat will slowly decrease after 8 pm
and be very low after midnight across the entire area.

Think storms will continue to move east over the next several
hours and affect locations mentioned in the top sentence. Large
hail and damaging winds will be possible with any storm. Severe
potential should decrease in most locations after 10 pm this
evening with the loss of daytime heating.

Heavy rainfall is another concern tonight. The complex of storms
from Wichita Falls to Walters will slowly move east over the next
few hours and produce very heavy rainfall as well as possible
localized flooding. There is some potential that new elevated storms,
mainly below severe limits, form later tonight somewhere across
the western two thirds of Oklahoma and western north Texas.
Pinpointing where and when this development occurs remain very
challenging.

Aviation discussion for the 00 UTC TAFs is below.

MBS

&&

.AVIATION...
Have low confidence in the TAFs.

Pinpointing when and where TSRA occurs remains very challenging.
Only kept mention before 03 UTC at some sites, mainly near KSPS,
KLAW, KOKC, KOUN, and KPNC. After 03 UTC, ISO-NUM TSRA may occur
across the area, but did not mention in the TAFs due to much
uncertainty on when and where TSRA occurs.

Generally, VFR conditions are forecast to become MVFR at most
sites 06-12 UTC. IFR conditions are possible as well, but only
mentioned these conditions near KWWR and KGAG where confidence of
occurrence is moderate 11-15 UTC. A slow improvement in conditions
can be expected after 15 UTC.

MBS

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Saturday morning for OKZ005>048-050>052.

TX...Flood Watch through Saturday morning for TXZ083>090.

&&

04/04/17
Hazardous weather outlook, May 18, 8:28 PM CDT, 3 hours 13 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
828 PM CDT Thu May 18 2017

OKZ004>048-050>052-TXZ083>090-200130-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
828 PM CDT Thu May 18 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western
north Texas.

.DAY ONE...Through tonight...

.Thunderstorms...
There is an Enhanced Risk for severe thunderstorms this evening
in parts of Oklahoma and western north Texas.

Location...
The Enhanced Risk area is east of a Seymour, Texas to Lawton to
Watonga to Cherokee line. Slight and Marginal Risk areas surround
the Enhanced Risk area across western Oklahoma and far western
north Texas.

Timing...
Mainly before midnight tonight.

Impacts...
Hail up to golf ball size...
Damaging winds 70 to 80 mph...
Tornadoes...

Discussion...
A line of showers and thunderstorms will continue to affect parts
of central and southern Oklahoma and western north Texas through
at least the evening hours. Additional isolated to scattered
storms will continue to affect northern Oklahoma this evening.
Due to sufficient shear, moisture, and instability, these storms
have the potential to produce large hail and damaging winds.

A low tornado potential will continue across parts of western
north Texas and southern Oklahoma before midnight tonight where
the air remains most unstable. Tornado potential is expected to
decrease throughout the night tonight.

After midnight tonight, thunderstorms may continue across parts
of the area, though most storms are expected to remain below
severe limits as instability decreases.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
western and central Oklahoma and adjacent parts of north Texas
should prepare for severe weather operations through midnight
tonight.

.Heavy Rainfall...
Locally heavy rainfall and flooding may occur with storms
through tonight, especially near and southeast of I-44.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.Thunderstorms...
There is an Enhanced Risk for severe thunderstorms Friday and
Friday night when tornadoes, large hail, and damaging winds are
all possible.

Weak thunderstorms may continue on Saturday mainly southeast
of I-44.

Thunderstorm chances will return to the area late Sunday through
Tuesday across parts of the area. A few strong storms may be
possible late Sunday through Tuesday.

.Heavy Rainfall...
There is a potential for excessive rainfall tonight until
Saturday morning, particularly over portions of central into
southern Oklahoma and adjacent parts of western north Texas. If
you live in an area that is prone to flash flooding, pay attention
to the forecasts and warnings later this week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

MBS/BT

In the hours before

Local storm report, May 18, 9:41 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
941 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     TSTM WND DMG     2 SW ADA                34.76N 96.68W
05/18/2017                   PONTOTOC           OK   EMERGENCY MNGR

            ROOF MISSING FROM HOUSE AND NUMEROUS UTILITY
            POLES DOWNED IN TOWN.

&&

JP
Local storm report, May 18, 9:50 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
950 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND DMG     1 SSE SPRINGER          34.30N 97.13W
05/18/2017                   CARTER             OK   EMERGENCY MNGR

            MULTIPLE POWER POLES LEANING AT UP TO A 45
            DEG ANGLE ALONG HWY 53 EAST OF TOWN.

&&

JP
Special weather statement, May 18, 10:21 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1021 PM CDT THU MAY 18 2017

OKZ007-008-190345-
Kay OK-Grant OK-
1021 PM CDT THU MAY 18 2017

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Kay and eastern
Grant Counties Until 1045 PM CDT...

AT 1019 PM CDT, a strong thunderstorm was located 5 miles west of
Renfrow, moving northeast at 40 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...

Locations impacted include...
Medford, Braman, Deer Creek, Jefferson, Renfrow, Nardin, Blackwell
Lake and Peckham.

LAT...LON 3700 9713 3689 9713 3668 9789 3700 9791
TIME...MOT...LOC 0319Z 233DEG 35KT 3690 9775

MAHALE
Local storm report, May 18, 10:29 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1029 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     HAIL             HOLDENVILLE             35.08N 96.40W
05/18/2017  E1.00 INCH       HUGHES             OK   EMERGENCY MNGR

&&

MAHALE
Local storm report, May 18, 10:47 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1047 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1041 PM     HAIL             COURTNEY                33.94N 97.51W
05/18/2017  E1.00 INCH       LOVE               OK   AMATEUR RADIO

&&

JP
Local storm report, May 18, 11:28 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1128 PM CDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1126 PM     HAIL             CLARITA                 34.49N 96.44W
05/18/2017  E1.25 INCH       COAL               OK   FIRE DEPT/RESCUE

&&

JP

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:05 PM CDTAreal Flood AdvisoryOUNComanche, Cotton, Jefferson, Stephens, Tillman3 hr
May 18, 7:13 PM CDTTornado WarningOUNAlfalfa, Woods32 min
May 18, 7:15 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods45 min
May 18, 7:16 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma29 min
May 18, 7:18 PM CDTSpecial Weather StatementOUNGarfield27 min
May 18, 7:24 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma51 min
May 18, 7:27 PM CDTSevere Thunderstorm WarningOUNLincoln33 min
May 18, 7:34 PM CDTSevere Thunderstorm WarningOUNCarter, Cotton, Garvin, Grady, Jefferson, Murray and 2 more41 min
May 18, 7:40 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant65 min
May 18, 7:43 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie47 min
May 18, 7:49 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain26 min
May 18, 7:55 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major50 min
May 18, 8:00 PM CDTAreal Flood AdvisoryOUNCleveland, McClain, Pottawatomie3 hr
May 18, 8:12 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, Jefferson, Love, Murray and 2 more48 min
May 18, 8:16 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain44 min
May 18, 8:19 PM CDTFlash Flood WarningOUNCotton, Jefferson, Stephens3 hr
May 18, 8:24 PM CDTSevere Thunderstorm WarningOUNPottawatomie51 min
May 18, 8:33 PM CDTSevere Thunderstorm WarningOUNLincoln42 min
May 18, 8:37 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman53 min
May 18, 8:45 PM CDTSpecial Weather StatementOUNGrant30 min
May 18, 8:45 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma, Pottawatomie30 min
May 18, 8:53 PM CDTSevere Thunderstorm WarningOUNCarter, Coal, Garvin, Hughes, Johnston, Murray and 1 more52 min
May 18, 8:56 PM CDTSpecial Weather StatementOUNAlfalfa49 min
May 18, 8:58 PM CDTSpecial Weather StatementOUNLincoln, Pottawatomie, Seminole47 min
May 18, 9:08 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson52 min
May 18, 9:11 PM CDTAreal Flood AdvisoryOUNCarter, Murray3 hr
May 18, 9:14 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole46 min
May 18, 9:17 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens43 min
May 18, 9:33 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Pontotoc27 min
May 18, 9:39 PM CDTSpecial Weather StatementOUNGrant36 min
May 18, 9:40 PM CDTTornado WarningOUNJefferson20 min
May 18, 9:48 PM CDTSevere Thunderstorm WarningOUNCarter, Coal, Johnston, Marshall, Murray, Pontotoc42 min
May 18, 9:51 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love39 min
May 18, 9:55 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes35 min
May 18, 9:59 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Stephens46 min
May 18, 10:14 PM CDTAreal Flood AdvisoryOUNCarter, Coal, Hughes, Johnston, Murray, Pontotoc3 hr
May 18, 10:21 PM CDTSpecial Weather StatementOUNGrant24 min
May 18, 10:26 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Murray49 min
May 18, 10:40 PM CDTSevere Thunderstorm WarningOUNCarter, Love50 min
May 18, 10:50 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston, Pontotoc40 min
May 18, 10:54 PM CDTTornado WarningOUNCarter, Love36 min
May 18, 11:06 PM CDTTornado WarningOUNCoal, Johnston, Pontotoc11 min
May 18, 11:20 PM CDTTornado WarningOUNLove, Marshall25 min
May 18, 11:26 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston49 min
May 18, 11:32 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Marshall43 min
May 19, 12:04 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston23 min
May 19, 12:35 AM CDTSpecial Weather StatementOUNCanadian25 min
May 19, 1:05 AM CDTSpecial Weather StatementOUNCanadian25 min
May 19, 1:13 AM CDTSevere Thunderstorm WarningOUNCanadian, Logan, Oklahoma47 min
May 19, 1:55 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Kingfisher, Lincoln, Logan and 2 more50 min
May 19, 2:16 AM CDTRiver Flood WarningOUNPottawatomie, Seminole23 hr
May 19, 2:26 AM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher, Lincoln, Logan, Oklahoma and 1 more49 min
May 19, 2:32 AM CDTAreal Flood AdvisoryOUNLogan, Oklahoma118 min
May 19, 3:15 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne45 min
May 19, 3:37 AM CDTAreal Flood AdvisoryOUNLincoln, Logan, Payne113 min
May 19, 6:44 AM CDTSpecial Weather StatementOUNTillman31 min
May 19, 6:57 AM CDTSpecial Weather StatementOUNTillman33 min
May 19, 8:04 AM CDTSpecial Weather StatementOUNCaddo41 min
May 19, 8:31 AM CDTSpecial Weather StatementOUNCanadian, Kingfisher44 min
May 19, 8:51 AM CDTSpecial Weather StatementOUNJefferson39 min
May 19, 9:22 AM CDTSpecial Weather StatementOUNComanche, Cotton, Tillman38 min
May 19, 9:27 AM CDTSpecial Weather StatementOUNGarfield, Kingfisher, Major48 min
May 19, 9:30 AM CDTSpecial Weather StatementOUNCarter, Garvin, Jefferson, Murray, Pontotoc45 min
May 19, 9:45 AM CDTSpecial Weather StatementOUNCleveland, Oklahoma30 min
May 19, 10:03 AM CDTSpecial Weather StatementOUNAlfalfa, Garfield, Grant42 min
May 19, 10:07 AM CDTRiver Flood WarningOUNMajor, Woods, Woodward15 hr
May 19, 11:15 AM CDTSpecial Weather StatementOUNHughes45 min
May 19, 11:19 AM CDTSpecial Weather StatementOUNCleveland, Oklahoma26 min
May 19, 12:05 PM CDTSpecial Weather StatementOUNCotton25 min
May 19, 12:44 PM CDTSpecial Weather StatementOUNGarvin46 min
May 19, 2:07 PM CDTSpecial Weather StatementOUNCotton, Jefferson38 min
May 19, 2:53 PM CDTSpecial Weather StatementOUNCotton67 min
May 19, 3:00 PM CDTSevere Thunderstorm WarningOUNJefferson, Love45 min
May 19, 3:03 PM CDTSevere Thunderstorm WarningOUNTillman42 min
May 19, 3:28 PM CDTSpecial Weather StatementOUNGarvin32 min
May 19, 3:36 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Tillman54 min
May 19, 3:39 PM CDTSpecial Weather StatementOUNCleveland36 min
May 19, 3:56 PM CDTSpecial Weather StatementOUNCarter34 min
May 19, 4:03 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray42 min
May 19, 4:19 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole23 min

Nearby

Tornado Warnings in Oklahoma, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.